i had to start taking typhoid vaccine caplets today. they have resulted in an upset stomach all day, loss of appetite, lightheadedness, shivering, and muscles pain. and im not done taking them til thursday.
i also did no work at all today. which will have set me back but whatever i actually needed a break from this supposed 'reading break' that hasnt amounted to much more than me sitting at school for more hours than i care to count trying to get things done. im amazed that people actually went away for the week.
here's my thing about vaccines...you know how vaccines are the actual strain of whatever but it's supposed to be dead? ive always been paranoid that i'll get the one that oops lookit that it was actually still alive congrats now you have polio.
in the last three days i have heard "for when you get diarrhea" far too many times. tack on to that "stop taking this is if you notice you have bloody stool."
also, now that ive taken out the pharmacy info sheet on this uber crapper stopper (classy hey?) side effects may include: stomach upset, diarrhea/loose stools, nausea, vomiting, abdominal pain.
so, what you have prescribed me to prevent my guts from flying out my ass is a bunch of pills that could potentially cause my guts to fly out my ass...
makes sense to moi.
i went to Coast Mountain Sports today to check out the camping gear for water purifiers, bug repellent and bag liners. gonna wait til the Rents get here in a few weeks and hit up MEC instead.
people keep asking me if im excited to be going. yes. now let me get on with making it through the rest of the semester k thx bai.
she's penicillin penny